Open Access
Translator Disclaimer
June, 1987 On a Conjecture of Huber Concerning the Convergence of Projection Pursuit Regression
Lee K. Jones
Ann. Statist. 15(2): 880-882 (June, 1987). DOI: 10.1214/aos/1176350382

Abstract

We generalize the projection pursuit procedure of Friedman and Stuetzle (abstract version) and prove strong convergence. This answers a question of Huber.

Citation

Download Citation

Lee K. Jones. "On a Conjecture of Huber Concerning the Convergence of Projection Pursuit Regression." Ann. Statist. 15 (2) 880 - 882, June, 1987. https://doi.org/10.1214/aos/1176350382

Information

Published: June, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0664.62061
MathSciNet: MR888447
Digital Object Identifier: 10.1214/aos/1176350382

Subjects:
Primary: 62H99

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.15 • No. 2 • June, 1987
Back to Top